U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Is it okay to have caffeine an hour after taking NyQuil

A 44-year-old member asked:
Dr. Joel Steckelman
Specializes in Pediatrics
No: The meds in nyquil should not cancel out all the effects.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 25-year-old female asked:
Dr. Ruth Seaman
A Verified Doctoranswered
A US doctor answeredLearn more
You arent going to..: You aren't going to like my suggestion....Stop the caffeine. Good question for the prescribing physician. Might require a bit of research unless the... Read More
A 41-year-old member asked:
Dr. R Sangal
Dr. R Sangalanswered
Sleep Medicine 43 years experience
Half-life 5-6 hours: The half-life of caffeine is 5-6 hours, which means the amount in your blood (and therefore the effect) decreases by half in 5-6 hours. How long it wo... Read More
Dr. Heidi Fowler
Psychiatry 25 years experience
Manufacturer info:: "With different ages, sizes, and caffeine tolerance, the time that it takes for No-Doz to begin affecting you and the time No-Doz will remain in your ... Read More
A 41-year-old member asked:
Dr. Alvin Lin
Geriatrics 30 years experience
Everyone's different: The side effects from excess caffeine consumption will vary from person-to-person. Some will complain of palpitations while others will complain of tr... Read More
A 17-year-old male asked:
Dr. Lisa Vollmer
Addiction Medicine 24 years experience
Caffeine: A toxic dose of caffeine is much higher than what your friend ingested. If she is experiencing rapid heart rate, shortness of breath, feeling like sh... Read More
A 18-year-old female asked:
Dr. Leila Hashemi
Internal Medicine 21 years experience
Vivarin (caffeine): Hi, I don't recommend that u take Vivarin, (caffeine) it has too much Caffein and it could harm u, especially with history of ur memory loss and insom... Read More
A 25-year-old female asked:
Dr. Joseph Mathews
Endocrinology 16 years experience
That's Unusual: And i don't have a good reason to explain your situation, but i would try to cut out caffeine and see how you feel.
A 25-year-old female asked:
Dr. Geoffrey Rutledge
Internal Medicine 41 years experience
Adaptation: If someone takes caffeine (or just about any stimulant) regularly, the body adapts and "gets used to it". There are detailed mechanisms that explain t... Read More
A 18-year-old male asked:
Dr. Pamela Pappas
Psychiatry 42 years experience
Caffeine: Caffeine is both a drug and a food additive. It's a central nervous system stimulant, and also stimulates your heart and muscles, plus raises your bl... Read More
A 36-year-old male asked:
Dr. Milton Alvis, jr
Preventive Medicine 41 years experience
For what goals? This: is the far more important issue. Both promoted for symptoms; cure nothing, may promote other problems, especially if used frequently. Additionally th... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership